Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An extension of Liénard's graphical construction

Author: J. L. Brown Jr.
Journal: Quart. Appl. Math. 30 (1972), 223-226
MSC: Primary 65L99; Secondary 65S05
DOI: https://doi.org/10.1090/qam/309321
MathSciNet review: 309321
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. J. Stoker, Nonlinear Vibrations in Mechanical and Electrical Systems, Interscience Publishers, Inc., New York, N.Y., 1950. MR 0034932
  • [2] T. E. Stern, Theory of nonlinear networks and systems, Addison--Wesley, Reading, Mass., 1965
  • [3] V. V. Nemytskii and V. V. Stepanov, Qualitative theory of differential equations, Princeton Mathematical Series, No. 22, Princeton University Press, Princeton, N.J., 1960. MR 0121520

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65L99, 65S05

Retrieve articles in all journals with MSC: 65L99, 65S05

Additional Information

DOI: https://doi.org/10.1090/qam/309321
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society